Arkiv för matematik was founded in 1903 by the Royal Swedish Academy of Sciences. It was published as part of Arkiv för matematik, astronomi och fysik until 1949, when it first appeared in the present form and with the present name. Since 1971 the journal has been published by Institut Mittag-Leffler, an international research institute for mathematics under the auspices of the Royal Swedish Academy of Sciences.

Arkiv för matematik is produced and distributed by International Press of Boston. New issues from the current year are openly accessible at

Top downloads over the last seven days

Baire sets and Baire measuresKenneth A. Ross and Karl StrombergVolume 6, Number 2 (1965)
The significance probability of the smirnov two-sample testJ. L. HodgesVolume 3, Number 5 (1958)
Bilateral tauberian therems of Keldyš typeTore SelanderVolume 5, Number 1-2 (1963)
The set of extreme points of a compact convex setGöran BjörckVolume 3, Number 5 (1958)
A four-dimensional Neumann ovaloidLavi Karp and Erik LundbergVolume 55, Number 1 (2017)
  • ISSN: 0004-2080 (print), 1871-2487 (electronic)
  • Publisher: Institut Mittag-Leffler
  • Discipline(s): Mathematics
  • Full text available in Euclid: 1949--2018
  • Access: All content is open. New issues appear on Euclid one year after publication.
  • Euclid URL: